Space-Time Asymptotics of an Infinite-Dimensional Diffusion Having a Long-Range Memory

S. Roelly, M. Sortais

2004, v.10, №4, 653-686

ABSTRACT

We develop a cluster expansion in space-time for an infinite-dimensional system of interacting diffusions where the drift term of each diffusion depends on the whole past of the trajectory; these interacting diffusions arise when considering the Langevin dynamics of a ferromagnetic system submitted to a disordered external magnetic field.

Keywords: random field Ising model,Langevin dynamics,interactingdiffusion processes,space-time cluster expansions

COMMENTS

Please log in or register to leave a comment


There are no comments yet